# SDR CALA2013090691068

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,711 hours, 24,472 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 12777
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  FOUND FIRST OFFICER'S CREW O2 MASK AT FAULT.  REPLACED SAME IAW AMM.  OPERATIONS CHECKED NORMAL.
